DCDS-S
Positive solutions of some nonlinear BVPs involving singularities and integral BCs
G. Infante
Discrete & Continuous Dynamical Systems - S 2008, 1(1): 99-106 doi: 10.3934/dcdss.2008.1.99
In this paper we discuss the existence of positive solutions of some nonlocal boundary value problems subject to integral boundary conditions and where the involved nonlinearity might be singular.
keywords: Fixed point positive solution. cone
PROC
Positive solutions of nonlocal boundary value problems with singularities
G. Infante
Conference Publications 2009, 2009(Special): 377-384 doi: 10.3934/proc.2009.2009.377
In this note we discuss the existence of positive solutions for some nonlocal boundary value problem where the boundary conditions involve linear functionals on the space $C[0,1]$ and the involved nonlinearity might be singular. Our main ingredient is the theory of fixed point index.
keywords: cone positive solution Fixed point index
DCDS-S
A semilinear $A$-spectrum
C. T. Cremins G. Infante
Discrete & Continuous Dynamical Systems - S 2008, 1(2): 235-242 doi: 10.3934/dcdss.2008.1.235
Using the theory of $A$-proper maps, we give a new definition of spectrum for a semilinear pair $(L,F)$. Properties of this spectrum are given.
keywords: Nonlinear operator semilinear equations. spectrum $A$-proper map eigenvalues

Year of publication

Related Authors

Related Keywords

[Back to Top]